Peter J. Nyikos. A provisional solution to the normal Moore space problem. Proceedings of the American Mathematical Society, vol. 78 (1980), pp. 429–435. - William G. Fleissner. _If all normal Moore spaces are metrizable, then there is an inner model with a measurable cardinal_. Transactions of the American Mathematical Society, vol. 273 (1982), pp. 365–373. - Alan Dow, Franklin D. Tall, and William A. R. Weiss. _New proofs of the consistency of the normal Moore space conjecture I_. Topology and its applications, vol. 37 (1990), pp. 33–51. - Zoltán Balogh. _On collectionwise normality of locally compact, normal spaces_. Transactions of the American Mathematical Society, vol. 323 (1991), pp. 389–411

Bulletin of Symbolic Logic 8 (3):443 (2002)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,101

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Compactness and normality in abstract logics.Xavier Caicedo - 1993 - Annals of Pure and Applied Logic 59 (1):33-43.
Normality.Peter Alexander - 1973 - Philosophy 48 (184):137 - 151.
Some Remarks on Normal Measures and Measurable Cardinals.Arthur W. Apter - 2001 - Mathematical Logic Quarterly 47 (1):35-44.
Quasi-Polish spaces.Matthew de Brecht - 2013 - Annals of Pure and Applied Logic 164 (3):356-381.
Many Normal Measures.Shimon Garti - 2014 - Notre Dame Journal of Formal Logic 55 (3):349-357.
A model with a measurable which does not carry a normal measure.Eilon Bilinsky & Moti Gitik - 2012 - Archive for Mathematical Logic 51 (7-8):863-876.
Normal Domain Representations of Topological Spaces.Ivar Rummelhoff - 2001 - Mathematical Logic Quarterly 47 (3):409-412.
Open subspaces of locally compact metric spaces.Mark Mandelkern - 1993 - Mathematical Logic Quarterly 39 (1):213-216.
Filters and large cardinals.Jean-Pierre Levinski - 1995 - Annals of Pure and Applied Logic 72 (2):177-212.
Normal Gentzen deductions in the classical case.A. Palmigiano - 2000 - Logic Journal of the IGPL 8 (2):211-219.

Analytics

Added to PP
2015-02-05

Downloads
15 (#699,531)

6 months
5 (#152,952)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references